MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima APDL; tube, drainage, suprapubic

BOSTON SCIENTIFIC CORPORATION Flexima APDL; tube, drainage, suprapubic
Model Number 30975
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Obstruction of Flow (2423); Deformation Due to Compressive Stress (2889); Positioning Problem (3009)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drainage catheter was difficult to remove.A 6 french flexima apdl was selected for use to drain a biliary abscess.The drainage catheter was inserted into the patient, but the drain could not be released.The plastic cannula folded back on itself like an accordion when the internal metal component was pulled.The drain, therefore, could not be used as the lumen was covered by the internal metal part.Removal of the drain was difficult because of the accordion like damage, and resulted in pain during removal.A new drain was successfully inserted.There were no further patient complications as a result of the event.

Brand Name
Flexima APDL
Common Device Name
tube, drainage, suprapubic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key23468127
Report Number2124215-2025-74655
Device Sequence Number8791088
Product Code FFA
UDI-Device Identifier08714729323082
UDI-Public(01)08714729323082(17)271004(10)34997436
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30975
Device Catalogue Number30975
Device Lot Number0034997436
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown